RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 1, Pages 59–66 (Mi mz9847)  

A difference-scheme with error $O(\tau^2+|h|^2)$ for a Navier–Stokes system

E. G. D'yakonov, D. Kaushilaite

M. V. Lomonosov Moscow State University

Abstract: A system of quasilinear equations of parabolic type which approximates a nonstationary Navier–Stokes problem is considered in this article. Triple layered implicit difference schemes with a linear operator on the upper layer are constructed for this system. Rapidly converging iterative methods can be applied to find a solution on the upper layer. It is proved that the proposed scheme has error $O(\tau^2+|h|^2)$.

Full text: PDF file (805 kB)

English version:
Mathematical Notes, 1972, 12:1, 467–471

Bibliographic databases:

UDC: 517.9
Received: 03.05.1970

Citation: E. G. D'yakonov, D. Kaushilaite, “A difference-scheme with error $O(\tau^2+|h|^2)$ for a Navier–Stokes system”, Mat. Zametki, 12:1 (1972), 59–66; Math. Notes, 12:1 (1972), 467–471

Citation in format AMSBIB
\Bibitem{DyaKau72}
\by E.~G.~D'yakonov, D.~Kaushilaite
\paper A difference-scheme with error $O(\tau^2+|h|^2)$ for a Navier--Stokes system
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 1
\pages 59--66
\mathnet{http://mi.mathnet.ru/mz9847}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=431720}
\zmath{https://zbmath.org/?q=an:0243.35076}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 1
\pages 467--471
\crossref{https://doi.org/10.1007/BF01094393}


Linking options:
  • http://mi.mathnet.ru/eng/mz9847
  • http://mi.mathnet.ru/eng/mz/v12/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:123
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020